# SDR DL757010485

- Difficulty date: March 24, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: M6715
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 316 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY AND L4 SERVICE DOOR EXIT SIGNS INOP. REPLACED POWER SUPPLY AND BATT. OPS NML.
